The Michigan Mathematical Journal

Domains with a contracting automorphism at a boundary point

Jisoo Byun and Kang-Hyurk Lee

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 63, Issue 1 (2014), 19-25.

Dates
First available in Project Euclid: 19 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1395234356

Digital Object Identifier
doi:10.1307/mmj/1395234356

Mathematical Reviews number (MathSciNet)
MR3189465

Zentralblatt MATH identifier
1290.32023

Subjects
Primary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]
Secondary: 32M25: Complex vector fields

Citation

Byun, Jisoo; Lee, Kang-Hyurk. Domains with a contracting automorphism at a boundary point. Michigan Math. J. 63 (2014), no. 1, 19--25. doi:10.1307/mmj/1395234356. https://projecteuclid.org/euclid.mmj/1395234356


Export citation

References

  • E. Bedford and S. Pinchuk, Domains in $\mathbf{C}^2$ with noncompact groups of holomorphic automorphisms, Mat. Sb. (N.S.) 135 (1988), 147–157, 271.
  • ––––, Domains in $\mathbf{C}^{n+1}$ with noncompact automorphism group, J. Geom. Anal. 1 (1991), 165–191.
  • ––––, Convex domains with noncompact groups of automorphisms, Mat. Sb. 185 (1994), 3–26.
  • B. Coupet and S. Pinchuk, Holomorphic equivalence problem for weighted homogeneous rigid domains in ${\Bbb C}^{n+1}$, Complex analysis in modern mathematics, pp. 57–70 (Russian), FAZIS, Moscow, 2001.
  • J. P. D'Angelo, Several complex variables and the geometry of real hypersurfaces, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1993.
  • A. V. Isaev and S. G. Krantz, Domains with non-compact automorphism group: a survey, Adv. Math. 146 (1999), 1–38.
  • W. Kaup, Y. Matsushima, and T. Ochiai, On the automorphisms and equivalences of generalized Siegel domains, Amer. J. Math. 92 (1970), 475–498.
  • K.-T. Kim and S.-Y. Kim, CR hypersurfaces with a contracting automorphism, J. Geom. Anal. 18 (2008), 800–834.
  • K.-T. Kim and S. G. Krantz, Complex scaling and geometric analysis of several variables, Bull. Korean Math. Soc. 45 (2008), 523–561.
  • K.-T. Kim and J.-C. Yoccoz, CR manifolds admitting a CR contraction, J. Geom. Anal. 21 (2011), 476–493.
  • S.-Y. Kim, Smooth hypersurfaces with a CR contraction, J. Math. Anal. Appl. 366 (2010), 418–434.
  • ––––, Domains with hyperbolic orbit accumulation boundary points, J. Geom. Anal. 22 (2012), 90–106.